# SDR RRXA002355

- Difficulty date: June 5, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND TEMPORARY REPAIRS DONE TO THE CROSS SLIDE COVER ON B PIT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW DOOR COVER IAW DC-8 SRM 51-3-0 AND EO NR 00-047 WITH APPROVED 8110-3 DATED 5-3-00.
